# SDR QXEA2015102300552

- Difficulty date: October 13, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,463 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338261102
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TAIL NR 20 CORRODED. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-15, STEP 6N & 6M, SRM 51-42-05, STEP 4E.
